MAUDE Adverse Event Report: ETHICON INC. EB EXC GRN 36IN 0 D/A V-7; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

ETHICON INC. EB EXC GRN 36IN 0 D/A V-7; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number X905H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot number qhmcdr / x905h56, and no non-conformances related to the reported complaint condition were identified.Attempts are being made to receive a device.To date the device has not been returned.If the device or further details are received at the later date a supplemental medwatch will be sent.The single complaint was reported with multiple events.There are no additional details regarding the additional events.Additional information was requested, and the following was obtained: no further information available.General issue.The device is in process of shipment.For each lot being reported: how many devices presented the issue of needle breakage? were there any patient consequences? if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate events were submitted via 2210968-2021-01567, and 2210968-2021-01570.
 
Event or Problem Description
It was reported that the patient underwent an unknown surgery in 2021 and the suture was used.It was reported that the needle broke.No further information is available.

Brand Name
EB EXC GRN 36IN 0 D/A V-7
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key11345885
Report Number2210968-2021-01568
Device Sequence Number3478917
Product Code GAT
UDI-Device Identifier10705031058279
UDI-Public10705031058279
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model NumberX905H
Device Catalogue NumberX905H
Device Lot NumberQJMSXP
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2021
Initial Report FDA Received Date02/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1